Jump to content

Recommended Posts

I have been on Pristiq for 5 days and it seems to be making my depression worse. My mom wants me to go somewhere for help but I don't want to lose anytime with my kids. Does it get better? I wasn't crying everyday before taking the Pristiq. I'm feeling really hopeless.

Link to comment
Share on other sites

I think you should call your doctor and report that the Pristiq is making your depression worse. If you are having suicidal thoughts and are in danger, don't wait for the doctor and go to the ER. But, yeah, definitely get help.

Link to comment
Share on other sites

I agree with jt07. It shouldn't make you feel that bad. It is a new med, but suicidal thoughts that soon, no, get help from a doctor. 

It usually takes 6-8 weeks to help depression, but it shouldn't be making you feel like that.

Link to comment
Share on other sites

I agree with the others--please call your doctor's office or go to the ER.  New antidepressants can make you feel edgy or jumpy or nauseated, but they shouldn't make you more depressed.  Please stay safe.  If you need a friend to come and be with you, call someone.

 

olga

Link to comment
Share on other sites

Thank you all, I'm not sucidial but I just feel trapped. I will call my pdoc in the morning. My husband is with me now so I think I can manage. I just wanted to feel better not worse. Had a major surgery that left me with facial paralysis. don't know yet if it's cancer or not. Lots going on. Everything coupled with the worsening depression is just super hard.

Link to comment
Share on other sites

It does sound very hard.  Are you seeing a therapist?  I think I would need one pretty desperately if I were in your situation.

 

I'm glad that your husband is with you and I hope your pdoc has alternative ADs to try.  Keep us posted.

 

olga

Link to comment
Share on other sites

 Share

×
×
  • Create New...